Cookies?
Library Header Image
LSE Research Online LSE Library Services

Nonparametric statistical methods and the pricing of derivative securities

Kiesel, Rüdiger (2001) Nonparametric statistical methods and the pricing of derivative securities. Journal of Applied Mathematics and Decision Sciences, 6 (1). pp. 1-22. ISSN 1173-9126

Full text not available from this repository.

Item Type: Article
Official URL: http://www.hindawi.com/journals/jamds/
Additional Information: © 2001 Hindawi Publishing Corporation
Library of Congress subject classification: H Social Sciences > HA Statistics
Sets: Departments > Statistics
Rights: http://www.lse.ac.uk/library/usingTheLibrary/academicSupport/OA/depositYourResearch.aspx
Date Deposited: 10 Nov 2008 15:11
URL: http://eprints.lse.ac.uk/19231/

Actions (login required)

Record administration - authorised staff only Record administration - authorised staff only